# SDR SWAA2021072689890

- Difficulty date: July 1, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 43,304 hours, 26,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 407
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB FLOOR TO SIDEWALL SUPPORT BS 407; RBL 24; WL 156.5 (MARKED). ; / [01] VERIFIED APPLICABILITY OF SRM 53-30-53-0I-2 FOR IDENTIFICATION AND SRM 53-00-53--1A-2 FOR ALLOWABLE DAMAGE; [02] REMOVED CORROSION FROM FCB FLOOR TO SIDEWALL SUPPORT BS407; RBL24; WL156.5; P/N 143A7501-184 IN AREA 0.9''X0.3''X0.010'' DEEP; ORIGINAL THICKNESS 0.040''; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; PAR. 4.A(2) FIG. 103 . TOOL USED DEPTH GAGE; ID:ATS2473; N/S/N; [03] FCB FLOOR TO SIDEWALL SUPPORT BS407; RBL24; WL156.5; REPLACEMENT TO BE ACCOMPLISHED ON TASK CARD #TTG8Q005N9P3; [04] VERIFIED CORRECTIVE ACTIONS 1-3.  CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2  PART TO BE REPLACED ON TTG8Q005N9P3; [05] FCB FLOOR TO SIDEWALL SUPPORT BS407; RBL24; WL156.5; REPLACEMENT TO BE ACCOMPLISHED ON TASK CARD #TTG8Q005N9P3; [06] VERIFIED REPLACEMENT TO BE ACCOMPLISHED ON TASK CARD #TTG8Q005N9P3
